Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 10, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 4, 2019, 1:09 PM CDT for Kandiyohi County, Pope County, Stearns County, Minnesota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2019, 1:09 PM CDT (18:09 UTC)
- Expired
- Jun 4, 2019, 2:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Pope County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:40 PM CDT | HAIL 0.25 | 2 Wsw Lake Henry, MN | . |
| Jun 4, 1:40 PM CDT | HAIL 0.25 | 2 Wsw Lake Henry, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 12:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
447
WUUS53 KMPX 041809
SVRMPX
MNC067-121-145-041900-
/O.NEW.KMPX.SV.W.0010.190604T1809Z-190604T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
109 PM CDT Tue Jun 4 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
East central Pope County in west central Minnesota...
Central Stearns County in central Minnesota...
Northeastern Kandiyohi County in central Minnesota...
* Until 200 PM CDT.
* At 109 PM CDT, a severe thunderstorm was located over Freeport, or
23 miles west of St. Cloud, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Melrose, Collegeville, Albany, Avon, Brooten, Belgrade,
Holdingford, Freeport, Farming, New Munich, Greenwald and Elrosa.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 130 and 159.
U.S. Highway 71 between mile markers 144 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4566 9420 4564 9421 4533 9485 4556 9539
4578 9466 4577 9457
TIME...MOT...LOC 1809Z 290DEG 22KT 4567 9465
HAIL...1.50IN
WIND...60MPH
$$
ETA1 follow-up statement
426
WWUS53 KMPX 041837
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
137 PM CDT Tue Jun 4 2019
MNC121-041847-
/O.CAN.KMPX.SV.W.0010.000000T0000Z-190604T1900Z/
Pope MN-
137 PM CDT Tue Jun 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POPE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
LAT...LON 4566 9420 4564 9421 4533 9485 4545 9513
4546 9513 4562 9491 4575 9452
TIME...MOT...LOC 1837Z 290DEG 22KT 4561 9442
$$
MNC067-145-041900-
/O.CON.KMPX.SV.W.0010.000000T0000Z-190604T1900Z/
Stearns MN-Kandiyohi MN-
137 PM CDT Tue Jun 4 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL STEARNS AND NORTHEASTERN KANDIYOHI COUNTIES...
At 137 PM CDT, a severe thunderstorm was located over Avon, or 11
miles west of St. Cloud, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Collegeville, Albany, Avon, Belgrade, Holdingford, Freeport, Farming,
New Munich, Greenwald, Elrosa, Meire Grove and Lake Henry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4566 9420 4564 9421 4533 9485 4545 9513
4546 9513 4562 9491 4575 9452
TIME...MOT...LOC 1837Z 290DEG 22KT 4561 9442
HAIL...1.00IN
WIND...60MPH
$$
ETAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:54 AM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jun 4, 6:54 AM CDT, 6 hours 15 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 654 AM CDT Tue Jun 4 2019 .UPDATE... Issued at 645 AM CDT Tue Jun 4 2019 Updated to include 12z aviation discussion below. && .SHORT TERM...(Today through Wednesday) Issued at 311 AM CDT Tue Jun 4 2019 Surface analysis early this morning shows a wavy warm front from southern Manitoba province extending SE over northeast MN through western WI into northern IL. The main low pressure center associated with the front is straddling the far southern Saskatchewan/Manitoba border. Its cold front extends SW through MT into WY. A surface trough is analyzed dropping due south from the surface low through the Northern and Central Plains. In addition, a large high pressure system continues to sit over the eastern CONUS. Aloft, a split flow is maintained with generally zonal flow over southern Canada and the northern tier states with multiple shortwave disturbances riding eastward within the flow. The overall surface low pressure system will shift eastward through this evening with the cold front expected to drop southeast across the WFO MPX coverage area late this evening into the early morning hours. However, until that happens, pronounced moist southerly flow around the western fringe of the surface will bring much higher dewpoint air into the Upper Mississippi River Valley along with unseasonably warm air. Temperatures around sunrise will start out from the mid 50s to lower 60s then surge to the upper 70s in western WI to near 90 in western MN. With this warm air, dewpoints will increase to the mid-to-upper 60s. This will easily aid in pushing MLCAPEs into the 2500-3500 j/kg range with little to no capping due to the progressive split flow. So, given the frontal lift, instability and effective moisture in place, confidence is fairly high in the occurrence of thunderstorms today and tonight but the huge question will be the timing and mode. Cloud cover looks to be fairly stoic today so it will be difficult to say that strictly convection alone will allow for thunderstorm development. The kicker looks to come from either a decaying MCS to the southwest this morning and/or available shortwaves aloft. CAMs try to pin down a relatively organized shortwave this afternoon-evening across the area, hence have highlighted this thinking into the gridded forecast for timing of thunderstorms. There may be some isolated-scattered clusters of storms this afternoon-evening but these then look to become more organized this evening into tonight with the expected shortwave aloft. With decent unidirectional bulk shear in the 35-45kt range combined with decent low-mid level lapse rates, the expected threats remain large hail and damaging winds with any storms that become well enough organized and deep. Still, because coverage and timing are complicated and conditional today through tonight, the Slight Risk is maintained as opposed to any higher risk. Any and all storms look to push southeast of the area by daybreak Wednesday morning with the frontal passage, allowing cooler and drier high pressure to shift into the area behind the departing front. This will allow for plenty of sunshine on Wednesday with highs ranging from the mid 70s to the lower 80s and much less humidity. .LONG TERM...(Wednesday night through Monday) Issued at 311 AM CDT Tue Jun 4 2019 Higher confidence continues for a dry forecast from Wednesday night through Saturday afternoon as an upper ridge builds, and holds over the Upper Midwest. The latest run of the GFS has come closer to the EC/Fv3 on the upper ridge holding strong over the Upper Midwest for late this week, and into the first part of the weekend. Thus, keeping the storm system that had been moving more northeast over the past several runs, to a more southerly track, affecting the central/southern Plains late this week. In addition, temperatures have trended toward higher numbers for Thursday/Friday which has been difficult with the blended models supporting a cooler scenario. Temperatures will likely average 5 to 10 degrees warmer than climatology which is the mid 70s for the first week of June. For those who want a warmer forecast, please take the opportunity to get things done late this week, and into the early part of the weekend. Models have been supporting a significant change in the forecast for late in the weekend, and especially next week. This forecast change is related to a strong trough moving inland over the Pacific Northwest late this week, and over the Northern Plains, Upper Midwest by Sunday/Monday. This trough will break down the upper ridge, and allow for much cooler air to filter southward next week. The initial upper ridge will likely hold off the precipitation associated with the trough until late Saturday night, and Sunday. This is when we have the next chance of measurable precipitation. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 645 AM CDT Tue Jun 4 2019 VFR conditions to start but conditions are expected to deteriorate this afternoon-evening with the development of scattered convection. Have tried to highlight the best timing of the convection into all TAF sites in advance of the cold front this evening. Chances have diminished for isolated convection this morning into early afternoon so have opted to keep that period dry. Though the TEMPOs show the best timing, the VCTS usage shows some variance that could occur, so later TAF issuances can resolve those differences. At this point, have brought visibilities down to MVFR while keeping ceilings as VFR, but IFR conditions could easily be realized should a storm go directly over a terminal. Conditions will improve overnight through tomorrow, but there is a small chance that MVFR ceilings are possible in the wake of the front around daybreak Wednesday morning. KMSP...VFR conditions to start and will last through mid- afternoon. Will look for TSRA to move near/across MSP during the latter portion of the evening push but there is some potential convection could impact MSP a bit earlier and convection could have conditions worse than MVFR. /OUTLOOK FOR KMSP/ Thu...VFR. Wind S 5-10 kts. Fri-Sat...VFR. Wind SE 5-10 kts. Sun...Chance MVFR/TSRA. Wind SE 5-10 kts becoming NW. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && UPDATE...JPC SHORT TERM...JPC LONG TERM...JLT AVIATION...JPC
Hazardous weather outlook, Jun 4, 10:06 AM CDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1006 AM CDT Tue Jun 4 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051515- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1006 AM CDT Tue Jun 4 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon and tonight. Some of the storms could be severe, with damaging winds being the primary threat, followed by large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Area rivers will continue to run high through the rest of the week with ongoing flooding expected to persist. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon and tonight.
In the hours before
Special weather statement, Jun 4, 11:44 AM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1144 AM CDT Tue Jun 4 2019 MNZ041-041715- Douglas- 1144 AM CDT Tue Jun 4 2019 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN DOUGLAS COUNTY... At 1143 AM CDT, a strong thunderstorm was located 7 miles west of Carlos, or 7 miles northwest of Alexandria, moving southeast at 25 mph. Pea size hail is possible with this storm. Locations impacted include... Alexandria, Carlos, Leaf Valley, Belle River and Nelson. This includes Interstate 94 in Minnesota near mile marker 106. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. LAT...LON 4599 9554 4606 9545 4601 9515 4583 9533 TIME...MOT...LOC 1643Z 296DEG 22KT 4599 9544 CTG
Special weather statement, Jun 4, 12:06 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1206 PM CDT Tue Jun 4 2019 MNZ041-042-048-049-041730- Stearns-Pope-Douglas-Todd- 1206 PM CDT Tue Jun 4 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DOUGLAS...NORTHEASTERN POPE...SOUTHWESTERN TODD AND NORTHWESTERN STEARNS COUNTIES... At 1206 PM CDT, strong thunderstorms were clustered near Lake Osakis, or 8 miles east of Alexandria, moving southeast at 45 mph. Pea size hail is possible with this storm. Locations impacted include... Sauk Centre, Lake Osakis, Little Sauk, Villard, Nelson, Forada, West Union, Westport and Sauk Centre Airport. This includes the following highways... Interstate 94 in Minnesota between mile markers 107 and 131. U.S. Highway 71 between mile markers 161 and 178. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. LAT...LON 4578 9538 4599 9517 4579 9474 4556 9504 TIME...MOT...LOC 1706Z 311DEG 38KT 4587 9520 CTG
Special weather statement, Jun 4, 12:09 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Tue Jun 4 2019
MNZ047-041730-
Stevens-
1209 PM CDT Tue Jun 4 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEVENS
COUNTY...
At 1208 PM CDT, strong thunderstorms were clustered near Cyrus, or
near Morris, moving east at 25 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Morris.
This includes U.S. Highway 59 between mile markers 168 and 174.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4570 9590 4571 9586 4562 9576 4560 9576
4560 9590
TIME...MOT...LOC 1708Z 265DEG 20KT 4565 9582
CTGSpecial weather statement, Jun 4, 12:35 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1235 PM CDT Tue Jun 4 2019
MNZ041-042-048-049-041800-
Stearns-Pope-Douglas-Todd-
1235 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DOUGLAS...
NORTHEASTERN POPE...SOUTHERN TODD AND NORTHWESTERN STEARNS
COUNTIES...
At 1234 PM CDT, a strong thunderstorm was located near Sauk Centre,
or 21 miles east of Alexandria, moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sauk Centre, Melrose, Grey Eagle, Little Sauk, Round Prairie, Elrosa,
Meire Grove, Burtrum, West Union, Westport, Pleasant Beach and Long
Prairie Airport.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 115 and 134.
U.S. Highway 71 between mile markers 155 and 182.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4588 9465 4586 9465 4554 9493 4575 9527
4584 9514 4593 9500
TIME...MOT...LOC 1734Z 292DEG 23KT 4580 9495
CTGSpecial weather statement, Jun 4, 12:56 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1256 PM CDT Tue Jun 4 2019
MNZ042-043-049-041830-
Morrison-Stearns-Todd-
1256 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TODD...NORTH
CENTRAL STEARNS AND SOUTHWESTERN MORRISON COUNTIES...
At 1256 PM CDT, a strong thunderstorm was located near Freeport, or
25 miles southwest of Little Falls, moving east at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Melrose, Albany, Holdingford, Freeport, Upsala, Bowlus, Farming, New
Munich, Greenwald, Elmdale, St. Rosa and St. Martin.
This includes Interstate 94 in Minnesota between mile markers 135 and
150.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4583 9431 4582 9432 4582 9435 4580 9433
4546 9464 4559 9489 4577 9473 4580 9471
4588 9465
TIME...MOT...LOC 1756Z 288DEG 32KT 4571 9474
CTGSpecial weather statement, Jun 4, 1:00 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
100 PM CDT Tue Jun 4 2019
MNZ055-056-041830-
Chippewa-Swift-
100 PM CDT Tue Jun 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHIPPEWA AND
SOUTHWESTERN SWIFT COUNTIES...
At 100 PM CDT, a strong thunderstorm was located near Milan, or 14
miles north of Montevideo, moving east at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Milan, Hagen, Big Bend City and Gluek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4521 9595 4517 9544 4495 9544 4505 9591
4509 9597
TIME...MOT...LOC 1800Z 273DEG 38KT 4514 9582
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:04 AM CDT | Special Weather Statement | MPX | Douglas | 26 min |
| Jun 4, 11:08 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 37 min |
| Jun 4, 11:44 AM CDT | Special Weather Statement | MPX | Douglas | 31 min |
| Jun 4, 12:01 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stevens | 29 min |
| Jun 4, 12:06 PM CDT | Special Weather Statement | MPX | Todd | 24 min |
| Jun 4, 12:09 PM CDT | Special Weather Statement | MPX | Stevens | 21 min |
| Jun 4, 12:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 33 min |
| Jun 4, 12:35 PM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| Jun 4, 12:41 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 34 min |
| Jun 4, 12:56 PM CDT | Special Weather Statement | MPX | Stearns | 34 min |
| Jun 4, 1:00 PM CDT | Special Weather Statement | MPX | Chippewa | 30 min |
| Jun 4, 1:21 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 24 min |
| Jun 4, 1:44 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 46 min |
| Jun 4, 1:47 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 43 min |
| Jun 4, 1:52 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 23 min |
| Jun 4, 2:23 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne | 52 min |
| Jun 4, 2:28 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 32 min |
| Jun 4, 2:50 PM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 40 min |
| Jun 4, 2:55 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Renville | 50 min |
| Jun 4, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville, Sibley | 28 min |
| Jun 4, 3:34 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Renville, Sibley | 41 min |
| Jun 4, 3:58 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Sibley | 32 min |
| Jun 4, 4:09 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| Jun 4, 4:11 PM CDT | Special Weather Statement | MPX | Carver, Dakota | 49 min |
| Jun 4, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Nicollet, Rice, Scott, Sibley | 32 min |
| Jun 4, 4:33 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 27 min |
| Jun 4, 4:38 PM CDT | Tornado Warning | MPX | Dakota, Scott | 26 min |
| Jun 4, 4:47 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Dakota, Goodhue, Le Sueur, Rice, Steele and 1 more | 28 min |
| Jun 4, 4:48 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 87 min |
| Jun 4, 4:53 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 37 min |
| Jun 4, 4:59 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Scott | 31 min |
| Jun 4, 5:03 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 27 min |
| Jun 4, 5:11 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Le Sueur, Rice, Steele, Waseca | 34 min |
| Jun 4, 5:18 PM CDT | Tornado Warning | MPX | Goodhue | 15 min |
| Jun 4, 5:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 33 min |
| Jun 4, 5:27 PM CDT | Tornado Warning | MPX | Goodhue | 33 min |
| Jun 4, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 45 min |
| Jun 4, 5:35 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 25 min |
| Jun 4, 5:37 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| Jun 4, 5:42 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 33 min |
| Jun 4, 5:59 PM CDT | Special Weather Statement | MPX | Freeborn | 31 min |
| Jun 4, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 45 min |
| Jun 4, 6:17 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 28 min |
| Jun 4, 6:20 PM CDT | Special Weather Statement | MPX | Brown | 25 min |
| Jun 4, 6:24 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 36 min |
| Jun 4, 6:41 PM CDT | Special Weather Statement | MPX | Nicollet | 34 min |
| Jun 4, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 14 min |
| Jun 4, 6:57 PM CDT | Flash Flood Warning | MPX | Lac qui Parle, Yellow Medicine | 4 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.